RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 9, Pages 619–642 (Mi izv5577)  

Sur les relations entre les nombres des classes des formes quadratiques binaires et positives. Cinquième Mémoire

J. Uspenskij (J. Ouspensky)


Full text: PDF file (1828 kB)

Bibliographic databases:
Language:

Citation: J. Uspenskij (J. Ouspensky), “Sur les relations entre les nombres des classes des formes quadratiques binaires et positives. Cinquième Mémoire”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:9 (1926), 619–642

Citation in format AMSBIB
\Bibitem{Usp26}
\by J.~Uspenskij (J.~Ouspensky)
\paper Sur les relations entre les nombres des classes des formes quadratiques binaires et positives. Cinqui\`eme M\'emoire
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 9
\pages 619--642
\mathnet{http://mi.mathnet.ru/izv5577}
\zmath{https://zbmath.org/?q=an:51.0131.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv5577
  • http://mi.mathnet.ru/eng/izv/v20/i9/p619

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:107
    Full text:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019